Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Jul 30, 2021, 2:08 AM EDT for Estill County, Jackson County, Kentucky. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2021, 2:08 AM EDT (06:08 UTC)
- Expired
- Jul 30, 2021, 3:00 AM EDT
- In force
- 52 min
- Issued by
- NWS Jackson, KY
Counties Estill County, KY, Jackson County, KY
The radar
The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2113 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.2
The text
As transmitted.
683
WWUS83 KJKL 300608
SPSJKL
Special Weather Statement
National Weather Service JACKSON KY
208 AM EDT Fri Jul 30 2021
KYZ058-069-111-114-300700-
Jackson-Lee-Estill-Owsley-
208 AM EDT Fri Jul 30 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OWSLEY...ESTILL...
CENTRAL JACKSON AND WESTERN LEE COUNTIES...
At 208 AM EDT, a strong thunderstorm was located over Witt, or near
Irvine, moving southeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Irvine, Beattyville, McKee, Booneville, Ravenna, Travellers Rest,
White Ash, Kimbrell, Privett, Earnestville, Wiseman Crossing Station,
Winston, Ida May, Delvinta, Alumbaugh, Evelyn, Spout Springs, Levi,
Banford and Wild Dog.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3782 8396 3780 8397 3776 8389 3751 8361
3731 8398 3764 8413 3767 8409 3774 8410
3774 8408 3778 8411 3781 8408 3782 8410
3781 8412 3784 8411 3784 8408 3782 8407
3785 8406 3783 8400 3785 8399
TIME...MOT...LOC 0608Z 329DEG 25KT 3767 8403
$$
GREIFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jul 29, 7:50 PM EDT, 6 hours 18 minutes earlier.
Area forecast discussion, Jul 29, 7:50 PM EDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 750 PM EDT Thu Jul 29 2021 .UPDATE... Issued at 750 PM EDT THU JUL 29 2021 Ongoing more organized convection is currently anchored just north of the Ohio River. Most of the higher resolution model guidance suggests a slower progression into our area this evening, and this seems reasonable based on the latest satellite and mosaic radar trends. Instability has also peaked at this point across eastern Kentucky, with the latest Mesoanalysis indicating ML CAPE values ranging from around 2500 J/kg west to a more meager 1000 J/kg in our far east. Mid-level lapse rates are also modest across our area. The low levels will only stabilize as we head into nightfall, so the severe threat seems to be diminishing; however, still can't completely rule out something more organized just upstream making it into our area, mainly north of I-64. For now, have mainly delayed the higher PoPs with this update. && .SHORT TERM...(This evening through Friday night) Issued at 305 PM EDT THU JUL 29 2021 Latest analysis shows an upper level shortwave moving across the OH valley this afternoon, and a surface cold front along the southern Great Lakes. Warm and humid conditions this afternoon across eastern KY with temps in the mid to upper 80s and dew points in the upper 60s to lower 70s. Convection has started to develop over central OH well ahead of the cold front. The front will continue to drop south this afternoon and will be close to northern KY by around 00Z this evening, and then drop through the area overnight and should be south of the area by around 12Z tomorrow morning. CAMS still have a myriad of solutions for exact timing and coverage of convection this evening over eastern KY. The earliest precip would enter the I-64 corridor and points north would be around 22Z with chances increasing from north to south after 00Z this evening. While the best dynamics will be over OH/WV/PA and over to portions of the Mid Atlantic as the shortwave passes over that area this evening, there will still be ample CAPE present locally with the strong surface heating today. Scattered thunderstorms will likely develop along the CAPE axis as it swings south this evening across the area. Some of the storms will have the potential to be strong to severe, with damaging winds and large hail the primary threats. SPC expanded the slight risk further south with the afternoon update, and now goes to the Jackson and Pikeville area, and the marginal risk runs south to roughly London and Somerset. The window for the best chance of severe wx tonight is roughly 6-11pm. While storm motions will be 15- 25 kts, if there is any training of storms over an area there could be an isolated flooding threat. WPC has a marginal risk for excessive rain over the entire area until tomorrow morning. While the best chance for severe wx will be this evening, additional scattered thunderstorms will continue overnight as the cold front crosses the area from north to south. The front should be close to the KY/TN/SWVA line by around 12Z Friday. Overnight low temps will remain mild, ranging from the upper 60s to lower 70s. Depending on rain and cloud cover, some patchy river valley fog is possible early Friday morning, but there is some conditional uncertainty regarding that. The front continues to move slowly to the south away from the area on Friday, while high pressure builds in from the north. Drier air will slowly filter in from the north and as a result skies will start to clear out as the day goes on. There will still be some residual moisture/instability across far southern KY closer to the departing front during the afternoon and early evening that a few isolated showers/storms can't be ruled out, although most of the area will be dry. Cooler afternoon highs expected ranging from the low to mid 80s N to mid and upper 80s S. It will be a mostly clear start to the night with clouds moving into the area late in advance of the next disturbance approaching from the NW. More comfortable low temps Friday night ranging from the upper 50s to lower 60s with some patchy fog developing towards morning. .LONG TERM...(Saturday through Thursday) Issued at 448 PM EDT THU JUL 29 2021 A large troughing pattern will be in place across much of the eastern U.S. to start the period, and will continue to dig deeper throughout the entirety of the extended, as multiple upper level lows move through the trough. Models are in surprisingly good agreement throughout the period in the upper level pattern, which gives some better confidence in the sensible weather. To start off the period Saturday, a surface low pressure system will be passing through the Mid-Mississippi Valley and into the Tennessee Valley. This may result in increasing pops across the CWA by Saturday evening/night, especially across the southern half. If there is any uncertainty in the models, it's for this time frame, as the ECMWF has a large swath of precip across the entire state by Sunday evening, while the latest NAM is shunted a bit farther S, only impacting our far southern CWA, and the GFS is even farther west, keeping the CWA dry. Because of this, was not confident enough to keep the high pops across the southern half of the CWA that the NBM has. Did keep some likely pops, but very low end, and shunted farther south closer to the border. Another cold front should be dropping SE through the upper level flow and towards the state, but models have it fizzling out, along with any precip, before it makes it to the CWA Sunday evening/night. Instead, expect clearing conditions from north to south throughout the overnight. Multiple other low pressure system will traverse the base of the trough, passing south of the state. Pops related to these systems will mainly be to our south, but may spread northward into the CWA at times, mainly affecting the far S and SE portion of the CWA. Given how far out we are in the forecast by this point, kept with the NBM slight to chance pops that were given in these areas. Again, the good news about this pattern is that the strong NW to SE flow will allow cooler northerly air to advect into the region. High temperatures on Saturday will range from the upper 70s in the north to the mid 80s in the south. Generally low 80s are then forecast for the remainder of the forecast period. Overnight lows will generally be in the upper 50s to low 60s, with deeper valleys expected to be the lowest temperatures any night that skies clear out. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) ISSUED AT 750 PM EDT THU JUL 29 2021 VFR conditions will prevail initially as we await scattered convection moving in out ahead of an approaching cold front. Model guidance and radar trends suggest a weaker outcome across our area, so will only maintain VCTS at all TAF sites. As the front moves through, some MVFR stratus will develop between 06 and 12z from northwest to southeast. Model guidance suggests that the clouds could be in the IFR range; however, given the overall weaker trend to the convection have allowed for a more modest drop in the ceilings behind the boundary. Some MVFR fog will also be possible, depending on the convective coverage. The lower ceilings will scatter out by the mid to late morning hours, with a return to VFR conditions thereafter. West southwest winds of 5 to 8 kts will become more northwesterly behind the frontal passage by early Friday morning. Winds will then become more north northwesterly during the day. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GEOGERIAN SHORT TERM...CMF LONG TERM...JMW AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 29, 3:58 PM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 358 PM EDT Thu Jul 29 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-302300- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 358 PM EDT Thu Jul 29 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected to develop early this evening through late tonight. Some of these storms may be strong to severe, with damaging winds and large hail the primary threats, especially for locations along and north of the Mountain Parkway. Heavy rain from any of the stronger storms moving repeatedly over the same places could also result in localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times from Friday through Wednesday, mainly in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for storm and heavy rain reports tonight. CMF/JMW
In the hours before
Special weather statement, Jul 30, 12:45 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1245 AM EDT Fri Jul 30 2021
KYZ112-113-115-117-300530-
Breathitt-Perry-Knott-Leslie-
1245 AM EDT Fri Jul 30 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LESLIE...PERRY...
SOUTHWESTERN KNOTT AND SOUTHWESTERN BREATHITT COUNTIES...
At 1245 AM EDT, a strong thunderstorm was located over Clayhole, or 8
miles southeast of Jackson, moving southeast at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Hazard, Hyden, Vicco, Buckhorn, Elic, Shoal, Viper, Daley, Emmalena,
Bearville, Beech, Thousandsticks, Bulan, Avawam, Smithsboro, Saul,
Noble, Morris Fork, Valjean and Toulouse.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3731 8355 3733 8355 3735 8354 3738 8355
3752 8326 3726 8291 3707 8336
TIME...MOT...LOC 0445Z 316DEG 30KT 3746 8329
GREIFSpecial weather statement, Jul 30, 1:05 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
105 AM EDT Fri Jul 30 2021
KYZ109-112-113-115-300545-
Breathitt-Perry-Knott-Magoffin-
105 AM EDT Fri Jul 30 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PERRY...
WESTERN KNOTT...CENTRAL BREATHITT AND SOUTHERN MAGOFFIN COUNTIES...
At 105 AM EDT, strong thunderstorms were clustered over Noble, or 13
miles southeast of Jackson, moving southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hindman, Vicco, Elic, Buck, Leburn, Vail, Handshoe, Gunlock,
Emmalena, Bearville, Daisydell, Noctor, Bulan, Decoy, Bolyn,
Inverness, Evanston, Noble, Mid and Lunah.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3718 8308 3751 8341 3768 8317 3753 8289
3749 8291 3749 8292 3748 8293 3747 8284
3745 8282
TIME...MOT...LOC 0505Z 315DEG 18KT 3745 8318
GREIFSpecial weather statement, Jul 30, 1:26 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service JACKSON KY
126 AM EDT Fri Jul 30 2021
KYZ112-113-115-117-300615-
Breathitt-Perry-Knott-Leslie-
126 AM EDT Fri Jul 30 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LESLIE...PERRY...
SOUTHWESTERN KNOTT AND SOUTH CENTRAL BREATHITT COUNTIES...
At 126 AM EDT, a strong thunderstorm was located over Mosley Bend, or
near Hazard, moving southeast at 5 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hazard, Hindman, Hyden, Vicco, Buckhorn, Elic, Hoskinston, Shoal,
Viper, Emmalena, Bearville, Beech, Thousandsticks, Bulan, Stinnett,
Avawam, Saul, Noble, Valjean and Toulouse.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3731 8355 3733 8355 3735 8354 3747 8319
3728 8293 3707 8339
TIME...MOT...LOC 0526Z 317DEG 5KT 3727 8331
GREIFSpecial weather statement, Jul 30, 1:37 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
137 AM EDT Fri Jul 30 2021
KYZ050-058>060-108-111-300630-
Montgomery-Menifee-Lee-Estill-Powell-Wolfe-
137 AM EDT Fri Jul 30 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT POWELL...SOUTHERN
MONTGOMERY...CENTRAL ESTILL...SOUTHWESTERN MENIFEE...NORTHWESTERN LEE
AND NORTHWESTERN WOLFE COUNTIES...
At 136 AM EDT, strong thunderstorms were clustered over Powell
Valley, or near Stanton, moving southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Mount Sterling, Stanton, Campton, Jeffersonville, Camargo, Clay City,
Campsites in the Indian Creek area of the Daniel Boone National
Forrest, Pilot, Torrent, Levee, Bowen, Leeco, Kimbrell, Pinnacle,
Pine Ridge, Virden, Prewitt, Patsey, Vaughns Mill and Hardwick.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3777 8350 3756 8379 3784 8410 3784 8408
3782 8407 3785 8406 3783 8404 3784 8400
3787 8403 3787 8402 3790 8399 3792 8399
3793 8397 3803 8402 3811 8399
TIME...MOT...LOC 0536Z 311DEG 16KT 3786 8396
GREIFSpecial weather statement, Jul 30, 2:06 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
206 AM EDT Fri Jul 30 2021
KYZ088-115-117-118-300645-
Perry-Harlan-Letcher-Leslie-
206 AM EDT Fri Jul 30 2021
...A STRONG THUNDERSTORM WILL AFFECT HARLAN...SOUTHEASTERN LESLIE...
SOUTHWESTERN LETCHER AND SOUTHEASTERN PERRY COUNTIES...
At 206 AM EDT, a strong thunderstorm was located over Big Rock, or 11
miles southeast of Hyden, moving southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Harlan, Cumberland, Evarts, Lynch, Benham, Big Fork, Bobs Creek,
Leatherwood, Arthur, Dizney, Chevrolet, Louellen, Kingdom Come S.P.,
Gilley, Clutts, Napier, Shields, Arminta, Yeaddiss and Black
Mountain.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3704 8343 3720 8304 3693 8286 3691 8288
3690 8287 3687 8291 3686 8299 3685 8301
3685 8307 3678 8313 3676 8313 3674 8314
3673 8324
TIME...MOT...LOC 0606Z 332DEG 19KT 3704 8323
GREIFSpecial weather statement, Jul 30, 2:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
208 AM EDT Fri Jul 30 2021
KYZ058-069-111-114-300700-
Jackson-Lee-Estill-Owsley-
208 AM EDT Fri Jul 30 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OWSLEY...ESTILL...
CENTRAL JACKSON AND WESTERN LEE COUNTIES...
At 208 AM EDT, a strong thunderstorm was located over Witt, or near
Irvine, moving southeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Irvine, Beattyville, McKee, Booneville, Ravenna, Travellers Rest,
White Ash, Kimbrell, Privett, Earnestville, Wiseman Crossing Station,
Winston, Ida May, Delvinta, Alumbaugh, Evelyn, Spout Springs, Levi,
Banford and Wild Dog.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3782 8396 3780 8397 3776 8389 3751 8361
3731 8398 3764 8413 3767 8409 3774 8410
3774 8408 3778 8411 3781 8408 3782 8410
3781 8412 3784 8411 3784 8408 3782 8407
3785 8406 3783 8400 3785 8399
TIME...MOT...LOC 0608Z 329DEG 25KT 3767 8403
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:55 PM EDT | Special Weather Statement | JKL | Rowan | 35 min |
| Jul 29, 10:03 PM EDT | Severe Thunderstorm Warning | JKL | Rowan | 27 min |
| Jul 29, 10:25 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Rowan | 35 min |
| Jul 29, 10:44 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 31 min |
| Jul 29, 10:53 PM EDT | Areal Flood Advisory | JKL | Elliott, Fleming, Rowan | 3 hr |
| Jul 29, 11:15 PM EDT | Special Weather Statement | JKL | Elliott, Johnson, Magoffin, Morgan, Wolfe | 30 min |
| Jul 29, 11:23 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Rowan | 37 min |
| Jul 29, 11:32 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 3 hr |
| Jul 29, 11:43 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Menifee, Morgan, Rowan | 4 hr |
| Jul 30, 12:23 AM EDT | Special Weather Statement | JKL | Breathitt, Wolfe | 52 min |
| Jul 30, 12:24 AM EDT | Flash Flood Warning | JKL | Bath, Magoffin, Menifee, Montgomery, Morgan, Wolfe | 4 hr |
| Jul 30, 12:25 AM EDT | Special Weather Statement | JKL | Menifee, Montgomery, Wolfe | 50 min |
| Jul 30, 12:36 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Perry | 39 min |
| Jul 30, 12:45 AM EDT | Special Weather Statement | JKL | Perry | 45 min |
| Jul 30, 12:59 AM EDT | Flash Flood Warning | JKL | Breathitt, Magoffin | 4 hr |
| Jul 30, 1:05 AM EDT | Special Weather Statement | JKL | Breathitt, Knott | 40 min |
| Jul 30, 1:26 AM EDT | Special Weather Statement | JKL | Leslie, Perry | 49 min |
| Jul 30, 1:30 AM EDT | Severe Thunderstorm Warning | JKL | Leslie, Perry | 45 min |
| Jul 30, 1:33 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Montgomery, Owsley, Perry and 2 more | 4 hr |
| Jul 30, 1:37 AM EDT | Special Weather Statement | JKL | Montgomery, Powell | 53 min |
| Jul 30, 1:55 AM EDT | Flash Flood Warning | JKL | Leslie, Perry | 4 hr |
| Jul 30, 2:06 AM EDT | Special Weather Statement | JKL | Harlan | 39 min |
| Jul 30, 2:23 AM EDT | Special Weather Statement | JKL | Bell, Clay | 52 min |
| Jul 30, 2:35 AM EDT | Flash Flood Warning | JKL | Clay, Estill, Jackson, Lee, Leslie, Owsley | 4 hr |
| Jul 30, 2:41 AM EDT | Special Weather Statement | JKL | Jackson, Laurel, Rockcastle | 49 min |
| Jul 30, 3:04 AM EDT | Special Weather Statement | JKL | Bell, Clay, Knox | 41 min |
| Jul 30, 3:12 AM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 48 min |
| Jul 30, 3:23 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Rockcastle | 4 hr |
| Jul 30, 3:30 AM EDT | Areal Flood Warning | JKL | Bath, Fleming, Menifee, Morgan, Rowan | 6 hr |
| Jul 30, 3:32 AM EDT | Special Weather Statement | JKL | Knox, Laurel | 43 min |
| Jul 30, 3:56 AM EDT | Special Weather Statement | JKL | Laurel, McCreary, Pulaski, Whitley | 64 min |
| Jul 30, 4:03 AM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski | 4 hr |
| Jul 30, 4:11 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Whitley | 49 min |
| Jul 30, 4:16 AM EDT | Tornado Warning | JKL | McCreary, Whitley | 29 min |
| Jul 30, 4:18 AM EDT | Flash Flood Warning | JKL | Knox, Laurel, Pulaski, Rockcastle, Whitley | 4 hr |
| Jul 30, 4:21 AM EDT | Areal Flood Warning | JKL | Bath, Magoffin, Menifee, Montgomery, Morgan, Wolfe | 3 hr |
| Jul 30, 4:44 AM EDT | Special Weather Statement | JKL | McCreary, Pulaski, Wayne, Whitley | 61 min |
| Jul 30, 4:54 AM EDT | Areal Flood Advisory | JKL | McCreary, Wayne, Whitley | 3 hr |
| Jul 30, 4:54 AM EDT | Severe Thunderstorm Warning | JKL | Bell, McCreary, Whitley | 51 min |
| Jul 30, 5:16 AM EDT | Areal Flood Warning | JKL | Breathitt, Estill, Lee, Montgomery, Owsley, Powell and 1 more | 4 hr |
| Jul 30, 5:22 AM EDT | Special Weather Statement | JKL | McCreary, Wayne | 38 min |
| Jul 30, 6:35 AM EDT | River Flood Advisory | JKL | Estill, Powell | 24 hr |
| Jul 30, 7:14 AM EDT | Areal Flood Warning | JKL | Bath, Menifee, Montgomery, Morgan, Wolfe | 4 hr |
| Jul 30, 7:58 AM EDT | Areal Flood Warning | JKL | Knox, Laurel, Pulaski, Rockcastle, Whitley | 86 min |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.